MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P8.5-80C275
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.Root cause is unable to be determined at this time.The reported event has been addressed in the device labeling.
 
Event or Problem Description
Information was received that a non-weight bearing patient was sitting down with legs crossed and the rotational torque limit exceeded and broke the nail.A revision procedure was performed on (b)(6) 2021.No patient injury was reported.

Brand Name
PRECICE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11281365
Report Number3006179046-2021-00113
Device Sequence Number4125432
Product Code HSB
UDI-Device Identifier00812258020415
UDI-Public812258020415
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP8.5-80C275
Device Lot Number9043008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age25 YR